RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1075–1078 (Mi dan39213)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Cubature formulas for a hypersphere that are invariant with respect to the group of the regular 600-face

G. N. Salikhov

Cybernetics Institute, Academy of Sciences of the Uzbek SSR, Tashkent

Full text: PDF file (433 kB)

Bibliographic databases:

Document Type: Article
UDC: 518+517.392+519.44
Presented: S. L. Sobolev
Received: 11.03.1975

Citation: G. N. Salikhov, “Cubature formulas for a hypersphere that are invariant with respect to the group of the regular 600-face”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1075–1078

Citation in format AMSBIB
\Bibitem{Sal75}
\by G.~N.~Salikhov
\paper Cubature formulas for a hypersphere that are invariant with respect to the group of the regular 600-face
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1075--1078
\mathnet{http://mi.mathnet.ru/dan39213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0408213}
\zmath{https://zbmath.org/?q=an:0326.20040}


Linking options:
  • http://mi.mathnet.ru/eng/dan39213
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Andreev, “A minimal design of order $11$ on the $3$-sphere”, Math. Notes, 67:4 (2000), 417–424  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. St. Petersburg Math. J., 18:1 (2007), 119–139  mathnet  crossref  mathscinet  zmath  elib
    3. St. Petersburg Math. J., 25:4 (2014), 615–646  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019